# SDR FDKA2009112700201

- Difficulty date: November 27, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 15,849 hours, 15,257 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 6118 DTW-CVG.  PACK 2 BURNT SMELL WHEN ON.  MX FOUND DE-ICE FLUID THAT WAS BEING INDUCTED THROUGH THE PACK INLET AND CLEANED FLUID, OPS CHECK GOOD.
